# SDR FDEA201011104304

- Difficulty date: November 10, 2010
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 43,024 hours, 20,719 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: 04172
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUNG FOUND NR 2 MLG TIRE ABOUT TO COME OFF, BRAKE IS ALL BROKE UP AND   HUB COVER IS CRACKED.   REPLACED LT BOGIE, NR 1 AND NR 2 WHEEL ASSY, NR 2 BRAKE ASSY, AND NR 1 AND NR 2 WHEEL SPEED TRANSDUCERS.  FINAL CLOSED.
